Alert archive / Indiana / River Flood Warnings in 2014
River Flood Warning 81, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Apr 3, 2014, 8:25 AM EDT for Jackson County, Jennings County, Washington County, Indiana. It took effect at Apr 3, 2014, 7:35 PM EDT. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2014, 8:25 AM EDT (12:25 UTC)
- In effect from
- Apr 3, 2014, 7:35 PM EDT
- Expired
- Apr 4, 2014, 8:30 AM EDT
- In force
- 13 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jackson County, IN, Jennings County, IN, Washington County, IN
The radar
The Louisville radar (KLVX), 102 km from the middle of the area, began a volume at 12:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Vernon Fork Muscatatuck River near Vernon (VRNI3).
- Action stage
- 12 ft
- Minor stage
- 17 ft
- Moderate stage
- 27 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03369500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
807
WGUS43 KIND 031225
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
825 AM EDT THU APR 3 2014
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following rivers in central and southern
Indiana...
East Fork White River...Muscatatuck River...
.Significant flooding will develop along the East Fork White and
Muscatatuck Rivers in Jackson...Washington and eastern Lawrence
Counties by Saturday. Flooding will affect numerous local river
roads and a few state roads. Rivers will rise above flood stage by
early afternoon.
Rainfall of 1 to more than 3 inches fell during Wednesday night.
Additional rainfall of more than 2 inches is possible by Friday
morning. Flood levels could approach crests seen in late December.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
&&
INC071-093-175-041225-
/O.NEW.KIND.FL.W.0080.140403T1606Z-000000T0000Z/
/SERI3.2.ER.140403T1606Z.140404T1800Z.000000T0000Z.NO/
825 AM EDT THU APR 3 2014
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the East Fork White River at Seymour.
* from this afternoon until further notice.
* At 7:00 AM Thursday the stage was 9.6 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 17.0 feet by tomorrow early afternoon.
* At 17.1 feet...During June 2010...State Road 258 east of Cortland
was closed for the second time in 10 days.
&&
LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
3886 8599 3905 8583
$$
INC071-079-175-041224-
/O.NEW.KIND.FL.W.0081.140403T2335Z-140404T1230Z/
/VRNI3.1.ER.140403T2335Z.140404T0000Z.140404T0030Z.NO/
825 AM EDT THU APR 3 2014
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Muscatatuck River at Vernon.
* from this evening to Friday morning.
* At 7:45 AM Thursday the stage was 14.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 17.0 feet by this evening.the river will fall below
flood stage by this evening.
* At 16.0 feet...Flooding of lowlands begin.
&&
LAT...LON 3901 8561 3891 8587 3873 8595 3871 8589
3885 8580 3894 8557
$$
INC071-093-175-041224-
/O.NEW.KIND.FL.W.0082.140403T1837Z-000000T0000Z/
/WHLI3.2.ER.140403T1837Z.140406T1200Z.000000T0000Z.NO/
825 AM EDT THU APR 3 2014
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Muscatatuck River at Wheeler Hollow.
* from this afternoon until further notice.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 23.6
feet Sunday morning.
* At 23.5 feet...Extensive flooding in progress affecting local
residents and closing several local roads. River residents very
concerned.
&&
LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
3873 8605 3874 8591
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Apr 3, 7:10 AM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Apr 3, 7:10 AM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 710 AM EDT THU APR 3 2014 .UPDATE... AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 254 AM EDT THU APR 3 2014 A WARM FRONTAL BOUNDARY WILL CONTINUE TO LIFT NORTH OVER INDIANA EARLY TODAY. A STRONG COLD FRONT WILL PUSH THROUGH THE REGION LATE TONIGHT INTO EARLY FRIDAY. IN THE WAKE OF THIS FRONT...HIGH PRESSURE WILL MOVE INTO THE AREA FOR THE WEEKEND. A LOW PRESSURE SYSTEM WILL MOVE INTO THE OHIO VALLEY BY EARLY NEXT WEEK. && .NEAR TERM /REST OF THIS MORNING THROUGH TODAY/... ISSUED AT 254 AM EDT THU APR 3 2014 AS OF 245 AM THIS MORNING OBJECTIVE ANALYSIS DEPICTS A WARM FRONT ORIENTED W-E ACROSS THE SOUTHERN BORDER OF THE FORECAST AREA. PRESENCE OF WARM ADVECTION AND INCREASING MOISTURE LED TO SCATTERED SHOWERS AND THUNDERSTORMS LAST NIGHT THROUGH THIS MORNING. THIS ACTIVITY WILL CONTINUE OVER THE NEXT SEVERAL HOURS AND REMAIN BELOW SEVERE THRESHOLDS. CONCERN THEN TURNS TO THE SHORTWAVE CURRENTLY OVER SOUTHEASTERN IOWA AND NE MO. THIS SYSTEM WILL SLOWLY APPROACH INDIANA THROUGH 12Z...AND IS PROGGED TO CROSS THE CWA FROM ROUGHLY 12-18Z THIS MORNING (ENDING EARLY AFTERNOON). THIS WILL BRING WIDESPREAD RAINFALL TO THE AREA AND AN INCREASE IN CONVECTION. SEVERE STORMS ARE POSSIBLE WITH THIS...WITH HAIL AND DAMAGING WINDS AS THE MAIN THREATS. IN ADDITION TO THE SEVERE THREATS PWATS OF 1.5 INCHES WILL ALLOW THE THREAT FOR FLOODING TO INCREASE. THE FLOOD WATCH FOR ALL OF CENTRAL INDIANA WILL REMAIN INTACT THROUGH FRIDAY MORNING. LATER THIS AFTERNOON AND EARLY EVENING THERE WILL LIKELY BE A LULL IN ACTIVITY BEFORE A STRONG COLD FRONT IS EXPECTED TO PUSH THROUGH. STARTED OFF PERIOD THIS MORNING AT 12-15Z WITH 100% POPS AND THEN DWINDLED THESE CHANCES LATER IN THE DAY TO CHANCE POPS. IN TERMS OF TEMPERATURES...HIGHS TRICKY DUE TO EXACT PLACEMENT OF THE WARM FRONT BUT THINK MOS HAS A GOOD HANDLE AND ONLY UNDERCUT BY A DEGREE OR TWO TO ACCOUNT FOR CLOUDS/RAIN. THERE SHOULD BE A FAIRLY GOOD TEMPERATURE GRADIENT OF HIGHS IN THE LOW 50S (FAR NORTH) TO AROUND 70 ACROSS THE FAR SOUTHERN TIER COUNTIES. && .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... ISSUED AT 254 AM EDT THU APR 3 2014 AS MENTION ABOVE THERE WILL LIKELY BE A LULL IN ACTIVITY BEFORE THE NEXT WAVE ARRIVES TONIGHT ASSOCIATED WITH THE COLD FRONT. LAPSE RATES/DEEP LAYER SHEAR LOOK ADEQUATE FOR A SEVERE THREAT LATE TONIGHT. CENTRAL INDIANA REMAINS IN A SLIGHT RISK FOR SEVERE WEATHER THROUGH TONIGHT WITH THE THREATS BEING DAMAGING WINDS...LARGE HAIL AND TORNADOES...IN ADDITION TO THE FLOODING. MODEL DATA INDICATE THE COLD FRONT WILL BE EAST OF THE AREA BY MIDDAY FRIDAY...SO WILL CUT OFF THE POPS AFTER THAT TIME. MAY GET QUITE WINDY ON FRIDAY IN THE WAKE OF THE FRONT...WITH THE POTENTIAL TO MIX DOWN SOME HIGHER WINDS WITH THE MID LEVEL JET OVERHEAD. A WIND ADVISORY MAY BE WARRANTED DURING THIS TIME. MUCH QUIETER WEATHER IN STORE FOR THIS WEEKEND AS HIGH PRESSURE SETTLES OVER THE AREA. TEMPERATURES WILL BE BELOW CLIMO FOR THE REST OF THE PERIOD WITH HIGHS IN THE 50S AND LOWS IN THE 30S. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... ISSUED AT 310 AM EDT THU APR 3 2014 HIGH PRESSURE WILL BE ACROSS OUR AREA OVER THE WEEKEND. MODELS DEVELOP A LOW PRESSURE SYSTEM OVER THE LOWER MISSISSIPPI VALLEY SUNDAY AND THEN MOVE IT TOWARDS THE OHIO VALLEY MONDAY AND THE EASTERN GREAT LAKES BY MONDAY EVENING. ALL MODELS INDICATE VERY WET WEATHER SPREADING NORTH INTO OUR REGION LATE SUNDAY NIGHT AND CONTINUING MONDAY. WILL CONTINUE LIKELY POPS LATE SUNDAY NIGHT SOUTH HALF AND ALL AREAS MONDAY. A FEW LIGHT SHOWERS WILL PROBABLY PERSIST MONDAY NIGHT AND TUESDAY AS AN UPPER TROUGH AMPLIFIES ACROSS OUR REGION. HIGH PRESSURE WILL BUILD INTO THE PLAINS TUESDAY AND INTO THE MIDDLE MISSISSIPPI VALLEY BY WEDNESDAY. AT THE MOMENT MOST ENSEMBLES INDICATE DRY WEATHER WILL BE THE RULE TUESDAY NIGHT AND WEDNESDAY AS HIGH PRESSURE BUILDS CLOSER TO OUR REGION. ALL BLEND SEEM TO DEPICT TEMPERATURES REASONABLY WELL. ONLY CHANGES WERE TO TWEAK TEMPERATURES UP A FEW DEGREES IN OUR SOUTH AND SOUTHEAST SUNDAY NIGHT AND MONDAY AS SEVERAL MODELS ARE TRACKING THE SURFACE LOW A LITTLE FATHER WEST. ALSO TWEAKED TEMPERATURES UP SLIGHTLY MOST AREAS MONDAY NIGHT DUE TO CLOUDS. && .AVIATION /DISCUSSION FOR THE 03/12Z TAF ISSUANCE/... ISSUED AT 710 AM EDT THU APR 3 2014 WIDESPREAD IFR LIKELY THIS MORNING...WITH SOME IMPROVEMENT TO MVFR CENTRAL AND SOUTHERN AREAS THIS AFTERNOON AND THEN MOSTLY IFR ALL AREAS LATER TONIGHT. RADAR...WEATHER DEPICTION AND RAPID REFRESH MODELS INDICATE A LARGE CLUSTER OF THUNDERSTORMS WILL BE TRACKING EAST ACROSS CENTRAL INDIANA THIS MORNING. THIS WILL RESULT WITH THUNDERSTORMS OCCURRING AT TAF SITES MOST OF THE TIME THIS MORNING ALONG WITH IFR CEILINGS. RAPID REFRESH MODEL INDICATES THERE MAY BE A LULL IN THUNDERSTORM ACTIVITY THIS AFTERNOON AND EARLY THIS EVENING AND WILL BACK OFF ON SHOWERS AND THUNDERSTORMS MOST AREAS TO JUST VCSH OR VCTS. A WARM FRONT OVER SOUTHERN INDIANA WILL DRIFT NORTH ACROSS MOST AREAS THIS AFTERNOON AND THIS MAY ALLOW CEILINGS TO IMPROVE CENTRAL AND SOUTHERN SECTIONS AS FRONT LIFTS NORTHWARD. SREF INDICATES NORTHERN AREAS INCLUDING KLAF TAF SITE MAY REMAIN MOSTLY IFR THROUGH THE PERIOD. STRONG LOW PRESSURE WILL MOVE INTO THE UPPER MIDWEST LATER TONIGHT AND A COLD FRONT WILL TRACK ACROSS OUR REGION NEAR OR SHORTLY AFTER MIDNIGHT. NUMEROUS THUNDERSTORMS WILL LIKELY OCCUR WITH THIS FRONT BEGINNING NEAR 03Z OVER WESTERN AREAS AND CONTINUING TO ABOUT 08Z-10Z. SHOWERS AND THUNDERSTORMS WILL END AFTER COLD FRONTAL PASSAGE AND CEILINGS WILL IMPROVE. HOWEVER WINDS WILL BECOME QUITE STRONG AFTER 14Z FRIDAY. && .IND WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH FRIDAY MORNING FOR INZ021-028>031-035>049- 051>057-060>065-067>072. && SYNOPSIS...SMF NEAR TERM...SMF SHORT TERM...SMF LONG TERM...JH AVIATION...JH VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Apr 3, 3:33 AM EDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 333 AM EDT THU APR 3 2014 INZ021-028>031-035>049-051>057-060>065-067>072-040745- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 333 AM EDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SHOWERS AND THUNDERSTORMS TODAY THROUGH TONIGHT. SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO BE SEVERE. HAZARDS: DAMAGING WINDS...LARGE HAIL...AND TORNADOES...IN ADDITION TO FLOODING WITH VERY HEAVY RAINFALL. THUNDERSTORMS WILL ALSO PRODUCE DANGEROUS LIGHTNING. TIMING: THROUGH TONIGHT. DISCUSSION: A WARM FRONTAL BOUNDARY WILL CONTINUE TO LIFT NORTH OVER INDIANA EARLY TODAY. A STRONG COLD FRONT WILL PUSH THROUGH THE REGION LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: A FEW LINGERING THUNDERSTORMS ARE POSSIBLE EARLY FRIDAY MORNING. DISCUSSION: IN THE WAKE OF THE COLD FRONT FRIDAY MORNING...HIGH PRESSURE WILL MOVE INTO THE AREA FOR THE WEEKEND. A LOW PRESSURE SYSTEM WILL MOVE INTO THE OHIO VALLEY BY EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER AND FLOODING TODAY AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) SMF
In the hours before
Special weather statement, Apr 3, 3:21 AM EDT, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
321 AM EDT THU APR 3 2014
INZ036-037-045-046-030800-
BOONE-HENDRICKS-MONTGOMERY-PUTNAM-
321 AM EDT THU APR 3 2014
...STRONG THUNDERSTORM ADVISORY FOR SOUTHWESTERN BOONE...HENDRICKS...
SOUTHEASTERN MONTGOMERY AND NORTHERN PUTNAM COUNTIES UNTIL 400 AM
EDT...
AT 319 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF GREENCASTLE...OR 19 MILES
SOUTH OF CRAWFORDSVILLE...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
DANVILLE...
BAINBRIDGE...
FILLMORE...
CARPENTERSVILLE...
ROACHDALE...
LADOGA...
GROVELAND...
COATESVILLE...
AMO...
NEW ROSS...
NORTH SALEM...
JAMESTOWN...
CLAYTON...
LIZTON...
PITTSBORO...
ADVANCE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4008 8653 3971 8637 3963 8696 3976 8702
3987 8701 3987 8707 3988 8707
TIME...MOT...LOC 0721Z 252DEG 25KT 3977 8692
SMFLocal storm report, Apr 3, 3:51 AM EDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
351 AM EDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM HAIL NEW ROSS 39.96N 86.71W
04/03/2014 E0.75 INCH MONTGOMERY IN TRAINED SPOTTER
&&
JHLocal storm report, Apr 3, 4:35 AM EDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
435 AM EDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM HAIL WHITESTOWN 40.00N 86.35W
04/03/2014 E0.70 INCH BOONE IN TRAINED SPOTTER
&&
JHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:36 PM EDT | Special Weather Statement | IND | Lawrence | 39 min |
| Apr 2, 9:15 PM EDT | Special Weather Statement | IND | Lawrence | 45 min |
| Apr 2, 9:58 PM EDT | Special Weather Statement | IND | Jackson | 62 min |
| Apr 2, 10:37 PM EDT | Areal Flood Advisory | IND | Daviess, Greene, Knox, Lawrence, Martin, Sullivan | 13 hr |
| Apr 3, 3:21 AM EDT | Special Weather Statement | IND | Hendricks, Putnam | 39 min |
| Apr 3, 3:35 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Putnam | 55 min |
| Apr 3, 7:01 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Daviess, Greene, Jackson, Jennings and 5 more | 8 hr |
| Apr 3, 8:25 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 8 days |
| Apr 3, 8:25 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 13 days |
| Apr 3, 8:55 AM EDT | Areal Flood Warning | IND | Boone, Carroll, Clinton, Delaware, Fountain, Hamilton and 13 more | 6 hr |
| Apr 3, 10:45 AM EDT | Areal Flood Warning | IND | Clay, Decatur, Greene, Hancock, Hendricks, Henry and 8 more | 4 hr |
| Apr 3, 10:49 AM EDT | Areal Flood Warning | IND | Carroll | 4 hr |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 10 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 12 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 15 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Gibson, Knox | 15 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 11 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 12 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 13 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 13 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Knox, Sullivan | 16 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Knox, Sullivan | 16 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Knox | 15 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 16 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Montgomery, Parke | 56 hr |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 54 hr |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Shelby | 55 hr |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 4 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Clay, Greene | 66 hr |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 4 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Lawrence, Martin | 11 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Lawrence, Martin | 10 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Lawrence, Martin | 10 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Daviess, Dubois, Martin, Pike | 10 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Delaware, Madison | 3 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Hamilton, Madison | 4 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Hamilton, Marion | 4 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Marion, Morgan | 4 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Marion, Morgan | 5 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Morgan, Owen | 4 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Morgan, Owen | 5 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Greene, Owen | 8 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 10 days |
| Apr 3, 1:51 PM EDT | River Flood Warning | IND | Boone, Marion | 21 hr |
| Apr 3, 1:51 PM EDT | River Flood Warning | IND | Delaware, Randolph | 23 hr |
| Apr 3, 1:51 PM EDT | River Flood Warning | IND | Bartholomew | 23 hr |
| Apr 3, 1:51 PM EDT | River Flood Warning | IND | Johnson | 46 hr |
| Apr 3, 3:22 PM EDT | Areal Flood Warning | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 6 hr |
| Apr 3, 4:08 PM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Apr 3, 4:12 PM EDT | River Flood Warning | IND | Marion | 38 hr |
| Apr 3, 7:12 PM EDT | River Flood Warning | IND | Putnam | 53 hr |
| Apr 3, 7:12 PM EDT | River Flood Warning | IND | Tippecanoe | 65 hr |
Nearby
River Flood Warnings in Indiana, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.